Skin lesion is found among people who take Estradiol, especially for people who are female, 50-59 old , have been taking the drug for 5 - 10 years, also take medication Humira, and have Hormone replacement therapy . We study 5,938 people who have side effects while taking Estradiol from FDA and social media. Among them, 172 have Skin lesion. Find out below who they are, when they have Skin lesion and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Estradiol has active ingredients of estradiol. It is often used in hormone replacement therapy. (latest outcomes from Estradiol 6,585 users)
Skin lesion has been reported by people with breathing difficulty, erythema multiforme, thrombocytopenia, itching, diarrhea (latest reports from 186,667 Skin lesion patients).
On Aug, 28, 2016
5,938 people reported to have side effects when taking Estradiol.
Among them, 172 people (2.9%) have Skin Lesion
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone. I am a 50 year young woman and have been taking metformin and estradiol for about 2 months now. I have been experiencing severe nosebleeds, then once the nosebleed has stopped I then get a really bad headache, OUCH! Is there anyone else that is having this problem, and if so I sure could use the advice. On Monday I will be contacting my current Doctor to see what he thinks in regards to this happening. This is really affecting my quality of life, I like to go places and do things, but with the fear of a bad nosebleed I have not been enjoying life as I could and should. Help anyone! Bless you :)
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
I've been taking Triamterene-Hctz for 3 years. My MD put me on it because my knees were swollen and sore. We'd just moved and I did a lot of physical work moving and lifting boxes. I continued to take it because I lost about 25 lbs. Then I tried to stop it and noticed that it was difficult to ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
a week after receiving IM quinine I just started having rash on both thigh on the exact sites where quinine was injected. my rash is increasing in size day by day but it is not septic do I don't know what to do. help please
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.